# SDR FDEA201112065172

- Difficulty date: December 6, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 36,903 hours, 35,415 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND DURING GEAR RETRACTION, AN AMBER NOSE DOOR LIGHT ILLUMINATED ON FORWARD PANEL AND OVERHEAD PANEL.  LIGHTS WENT OUT ON TAXI IN.  TROUBLESHOT IAW TSM 32-30-00 FIG 102.  INSPECTED SEQUENCE VALVE, NO DEFECTS NOTED.  INSPECTED SWITCHES TO BOTH SYS 1 AND 2 FOR DEFECTS,  NONE FOUND.  RAN DOORS SEVERAL TIMES,  NO DEFECTS, OPS AND ALL INDICATIONS NORMAL. OK FOR  SERVICE.
